MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN923527
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states that "the user inserted the catheter at the groin.However, probably because the iliac artery was severely calcified and bent, the catheter kinked.The user removed it and confirmed the tip kinked.Then the user inserted another catheter of the same lot at the same insertion site, by which completed the procedure without problem.No harm to the patient was reported.The user flushed the catheter, but did not perform the inflation test before use".No report of delay in therapy.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of catheter kinked/bent in use is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.The reported complaint will be monitored for any developing trends.Additionally, unrelated to the reported complaint, it was stated in the event details, that the user "did not perform the inflation test before use".As a result, an in-service has been requested to review the instructions for use (ifu) with the customer.
 
Event or Problem Description
The report states that "the user inserted the catheter at the groin.However, probably because the iliac artery was severely calcified and bent, the catheter kinked.The user removed it and confirmed the tip kinked.Then the user inserted another catheter of the same lot at the same insertion site, by which completed the procedure without problem.No harm to the patient was reported.The user flushed the catheter but did not perform the inflation test before use".No report of delay in therapy.

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15627171
Report Number3010532612-2022-00431
Device Sequence Number20328262
Product Code DYG
UDI-Device Identifier10801902206746
UDI-Public10801902206746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2023
Device Model NumberIPN923527
Device Catalogue NumberAI-07126
Device Lot Number16F22E0088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown